Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Cuprofen Maximum Strength 400mg - 96 Tablets
  • Cuprofen Maximum Strength 400mg - 96 Tablets
Cuprofen Maximum Strength 400mg 96 Tablets_31

Cuprofen Maximum Strength 400mg - 96 Tablets

Availability: Out of stock

£8.99

This item is out of stock. Sign up to be notified when it comes back in.

out of stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 2 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Cuprofen Maximum Strength 400mg - 96 Tablets

£8.99
This content has been checked for quality and accuracy by
Shamir Patel Superintendent Pharmacist & Director GPhC: 2049338

What are Cuprofen Maximum Strength tablets?

Cuprofen Maximum Strength tablets are a pain relief medication that can also help to reduce swelling and high temperatures. Each tablet contains 400mg of the active ingredient, so you’ll only need to take one tablet at a time to get the most of this medication, perfect for those who don’t like swallowing tablets. If you’re suffering from pain, inflammation, or symptoms of cold and flu, Cuprofen tablets could be the perfect remedy for you.


What types of aches and pains can I use this product for?

Cuprofen 400mg tablets can be used to ease lots of different aches and pains, and can also be used to reduce inflammation and high temperatures. Some of the most popular reasons why people take this product include:

  • Rheumatic pain

  • Muscular pain

  • Dental pain

  • Period pain

  • Backache

  • Neuralgia

  • Migraines

  • Headaches

  • Symptoms of cold and flu

  • High temperature or fever


How will the ibuprofen in Cuprofen 400mg tablets help to ease my pain?

Each Cuprofen tablet contains 400mg of a painkiller called ibuprofen. Ibuprofen is a type of medication called a Non-Steroidal Anti-Inflammatory Drug (NSAID), which means it works by changing how your body responds to pain. This helps to relieve your pain as well as reducing inflammation or swelling and bringing down fevers or high temperatures.


Can I use this product if I’m taking other medication?

If you’re taking any other medication, including those you obtained without a prescription, you should speak to your doctor or pharmacist before taking this product. This especially applies if you are already taking:

  • Anticoagulants, which are also known as blood thinners, e.g. warfarin, aspirin, ticlopidine

  • Medications to reduce high blood pressure, e.g. ACE-inhibitors such as captopril, beta-blockers such as atenolol medicines, angiotensin-II receptor antagonists such as losartan

  • Corticosteroids, e.g. prednisolone

  • SSRIs (selective serotonin reuptake inhibitors)

  • Cardiac glycosides, e.g. digoxin

  • Lithium

  • Methotrexate

  • Ciclosporin

  • Mifepristone

  • Tacrolimus

  • Zidovudine

  • Quinolone antibiotics, e.g. norfloxacin


Can I take ibuprofen if I’m already taking other painkillers?

Do not take this medication if you are already taking any other NSAID painkillers, including aspirin, naproxen, and ibuprofen. As these are the same types of medication, they should not be taken together as this can cause unwanted effects. However, you can take Cuprofen at the same time as paracetamol, another popular pain relief, as they are different types of pain killer and do not interact. However, we recommend that you speak to your doctor or pharmacist before taking any two medications at the same time, just to be sure the combination is safe for you.


Can I take this product if I’m pregnant or breastfeeding?

You should speak to your doctor or pharmacist before taking Cuprofen tablets if you are within the first 6 months of pregnancy or are breastfeeding. You should not take this product if you are in the last 3 months of pregnancy. If you’re suffering from pain during this time, you should ask your doctor, pharmacist, or health visitor for advice.


How to take these tablets

Swallow Cuprofen tablets with a sip of water or another cool drink, for best results, take with food. Take one tablet up to three times a day, leaving at least 4 hours between each dose. Do not take more than three tablets in one day.


When should this product not be used?

Cuprofen tablets are not suitable for children under the age of 12. If you are elderly you should speak to your doctor or pharmacist before taking this product. Do not use this product if you are allergic to ibuprofen, any other NSAID painkillers, or any of the other listed ingredients. Do not take this product if you:

  • Have or have had more than two episodes of stomach ulcer, perforation, or bleeding of the stomach

  • Are taking more than 75mg of aspirin daily

  • Are taking any other NSAIDs, such as naproxen

  • Suffer from severe heart, kidney, or liver failure

Speak to your doctor or pharmacist before taking this product if you have:

  • Asthma or allergic diseases such as hayfever

  • Mixed connective tissue disease, e.g. Systemic Lupus Erythematosus (SLE)

  • Liver or kidney problems

  • Heart problems, e.g. previous stroke

  • High blood pressure, diabetes, high cholesterol, or if you are a smoker

  • Bowel problems, e.g. stomach ulcers or bleeding, ulcerative colitis, Crohn’s disease

  • An intolerance to some sugars, as this product contains lactose


Do Cuprofen tablets have any side effects?

Like all medications, Cuprofen tablets can have side effects, although not everyone will experience them. If you experience any of the following side effects, stop taking this product and seek immediate medical help:

  • Passing blood in your poo, or passing black tarry poo

  • Vomiting any blood or dark particles that look like coffee grounds

  • Symptoms of an allergic reaction, e.g. bruising, facial swelling, swelling of the lips, tongue, or throat, difficulty breathing or swallowing, wheezing, shortness of breath, asthma, skin reactions including rashes, itching, hives, blistering or peeling of the skin, rapid heart rate, palpitations, collapsing, low blood pressure

  • A severe skin reaction called DRESS, showing symptoms such as skin rash, fever, swelling of lymph nodes, an increase of eosinophils which are a type of white blood cells

Other side effects you may experience include:

  • Indigestion or heartburn

  • Abdominal pain, stomach pain, other stomach problems

  • Blood disorders, e.g. anaemia, low white blood cells, low platelet count, suppressed bone marrow function. These could cause the following symptoms; unexplained bruising or bleeding, sore throat, mouth ulcers, fever, extreme paleness, weakness, exhaustion

  • Blood in your pee, kidney damage, kidney failure, liver problems such as hepatitis or jaundice

  • Aseptic meningitis, showing symptoms such as headache, stiff neck, disorientation, fever, sensitivity to light. This may be more common in those who have auto-immune disorders such as lupus

  • Nausea and indigestion, diarrhoea, constipation, vomiting, flatulence, worsening of existing bowel disease

  • Headaches

  • Skin rashes

If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.


Can I buy Cuprofen Maximum Strength Tablets over the counter?

You do not need a prescription for Cuprofen Maximum Strength Tablets, however, you will be asked to complete a short online survey from our pharmacists before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that these tablets are the best choice for you.


How to store this product

Store in a cool, dry place which is below 25 degrees C. Do not take this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.


Important information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

Each tablet contains 400mg of the active ingredient Ibuprofen.


They also contain Lactose, Croscarmellose sodium, Methylcellulose,Magnesium stearate, Hypromellose, Talc, Titanium Dioxide, Erythrosine Aluminium Lake, Hydroxypropylmethyl Cellulose.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Pain Relief / Back Pain Pharmacy / Pain Relief / Dental & Oral Pain Pharmacy / Pain Relief / Ibuprofen / Ibuprofen Tablets and Capsules